# SDR DALA2024011600639

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 BROKEN SLAVING LEVER INTERNAL AREA OF LEFT AFT EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LEVER PER A321 AMM 52-21. OPS CK GOOD. (0155846) AE332QC.
